MathSciNet Relay Station
MathSciNet bibliographic data
MR2213375 34E10 (34A45 70K05)
Mickens, R. E. Iteration method solutions for conservative and limit-cycle $x^{1/3}$ force oscillators. J. Sound Vibration 292 (2006), no. 3-5, 964–968.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement